Shaking From Imbruvica/Ibrutinib - Leukaemia CARE

Leukaemia CARE
860 members478 posts

Shaking From Imbruvica/Ibrutinib

Kmegood
Kmegood

Hi

I started Imbruvica/Ibrutinib April 13, 2020. Had chills and fever after 2 days and then no fever since then but very weak and get dizzy at times and fainted twice. I wonder why my body feels like a pounding sensation. It. not coming from my heart. I could be lying in bed and it happens and also when walking up the stairs in my house. Is this the normal side effects of the pills? I wlll have a follow up soon with my doctor.

6 Replies
oldestnewest

Hi there, I see you're in Canada and I'm not sure of the healthcare arrangements there so this is only general comments.

If you have a blood pressure monitor then I would measure your BP asap. Ibruitnib can cause systolic hypertension which can have symptoms such as you describe. The hypertension can be severe enough to be dangerous. If you don't have a BP monitor then I think I would probably go to the Emergency Room as soon as I could and just let them check you over, including your BP. Of course, it might be nothing or something else urgent but you won't know unless you go.

Don't forget to mention these issues at your next follow up appointment.

Let us know how you are

Jackie

Kmegood
Kmegood
in reply to Jm954

Thank you . I will check my blood pressure soon and let you know . I do take blood pressure pills from way before I started Ibrutinib.

Kmegood
Kmegood
in reply to Jm954

I took my pressure more than once and it’s low .

106. 58 . 90

105. 54. 88

The third time even lower

86. 46. 92

I will take my pressure more often till I reach my nurse

I would suggest you contact your doctor, or call the nurse or pharmacy where you get your imbruvica. All side effects should be reported to your health care specialist. Especially if they are alarming to you. The side effects may be normal as your body is adjusting to new medication, or they may not be normal. Either way, it’s best to let your health care provider know what’s going on, to give you the best answer.

Good luck to you and hope you feel better soon!

Kmegood
Kmegood
in reply to carol_h

Thank you . I read my fact sheet on this drug do my symptoms are not unknown but I did leave a message for my nurse . I took my pressure and it’s low

2003UK
2003UKChampion

Hi, this sounds as if it must be scary for you at the moment. I am not a medical person, but you say you have a follow up with your doctor soon, I think is soon is not very soon I might contact my doctor sooner. We are here to support you and the Leukaemia Care Charity helpline is open Monday - Friday 9am until 5pm and they have a special evening service on a Thursday and Friday 7pm - 10pm. The number is freephone 08088 010 444. Take care and stay safe.

You may also like...